# SDR SWAA2017053114026

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 49,490 hours, 30,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT LIGHT INOPERATIVE.   R & R THE POWER SUPPLY FUSE IAW MM.
